# SDR GYWA2019021345400

- Difficulty date: February 1, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N145MW
- Make and model: Lear 45LEAR
- Aircraft serial: 45400
- Aircraft time: 2,342 hours, 2,075 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Distribution Box
- Part number: 660GC02Y07
- Part serial: 668
- Condition: Failed
- Location: Starter Gen
- Part time: 2,342 hours, 2,075 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: D

## Discrepancy

DURING A NON PASSENGER, NON REVENUE FLIGHT, THE LEFT GENERATOR FAIL CAS MESSAGE APPEARED AS THE CREW WAS POSITIONING THE AIRCRAFT ACROSS THE HOLD SHORT LINE. THE CREW TAXIED BACK TO PARKING. THE LEFT AFT POWER DISTRIBUTION PANEL WAS DETERMINED TO BE FAULTY IN NOT PROPERLY CONTROLLING THE LEFT GENERATOR OUTPUT VOLTAGE. THE STARTER GENERATOR AND THE LEFT AFT PDP WERE REPLACED WITH OVERHAULED/REPAIRED (SERVICEABLE) COMPONENTS. DURING SUBSEQUENT GROUND TESTING AS APPLICABLE, THE FAULT WAS DETERMINED TO BE CORRECTED.
